# SDR AUS20010732

- Difficulty date: March 9, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: 86913019
- Condition: Faulty
- Location: Propeller
- Component: Propeller, Hartzl, HCB3TN5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BETA SWITCH FAULTY.
